# SDR DALA1115989877

- Difficulty date: March 7, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 237-275
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LINE FLOOR PANEL BEAM, FROM STA 237 TO 275, HAS CORROSION REMOVED FLOOR SUPPORT UPPER FLANGE STA 218 TO 303, BL0 FOUND OUT OF LIMITS IAW SRM 53-01, FIG 1, PAG 3.  FABBED NEW FLOOR SUPPORT LOCATED AND DRILLED IAW SRM 53-13-1, FIG 11, 51-10-4 AND SRM 51-30-2, PAR 2 AND SRM 51-30-05, PAGE 1 AND INST INTERCOSTAL FROM STA 275 TO 294 BL0.  REMOVED AND INST NEW FLOOR SUPPORT STA 218 TO 303 BL 0 IAW SRM 51-30-5, PAR 7, PAGE 12.
